I was diagnosed with influenza and prescribed Tamiflu. I stopped after one dose due to severe nausea. I started having diarrhea the following day and have had continued diarrhea almost 48 hours post dose. Imodium hasn’t helped can anyone say how long after stopping Tamiflu did your diarrhea stop?
I took 2 doses and had stomach cramping, severe-“orange” diarrhea, headache, and stomach nausea.
I stopped takeing it, 3 days ago.
I still have diarrhea-bright orange and stomach nausea. I can only eat a few bites of food and have lost 7 lbs in 3 days. I think my flu has subsided but my current symptoms are from the Tamiflu. I have to take Imodium daily. That drug was banned in China! Why is this drug not banned here???
- Tamiflu Information for Consumers
- Tamiflu Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamiflu (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2014 • 1 answer
Posted 21 Dec 2014 • 1 answer
Posted 9 May 2016 • 0 answers
Posted 1 Feb 2018 • 1 answer
Posted 19 Feb 2018 • 0 answers